Suboxone has started making me Nauseous. Anyone else?

Does Suboxone hurt teeth? Why does the film taste bad? Am I high on Suboxone? If you have side effects to buprenorphine, discuss them here.
Post Reply
Doggo31
New Poster
New Poster
Posts: 3
Joined: Sun Jun 28, 2020 1:04 pm

Suboxone has started making me Nauseous. Anyone else?

Post by Doggo31 » Sun Jun 28, 2020 1:12 pm

I have been using suboxone for about a year. It started as a strip when I needed it to combat cravings. A few months ago it turned into 1-2 mg a day - they gave me energy/helped me work and i was being careless. I am now trying to taper off because in all honesty I do not need them but as of last week it seems as though my subs are making me nauseous - even when i take 1 mg and they never did before.
Has anyone else experienced this or anything similar? What can I do??? I really just want to be done! Thanks for your help!

User avatar
rule62
Moderator
Moderator
Posts: 2712
Joined: Sat Jan 01, 2011 10:35 pm
Location: Southwest

Re: Suboxone has started making me Nauseous. Anyone else?

Post by rule62 » Sun Jun 28, 2020 6:52 pm

That's a first for me. Never heard of getting nauseous from Buprenorphine before. Not sure if you'll get any helpful replies but maybe someone else experienced it too.

Getting down to 1-2 mg's is a great start. That's my dose too. I cut a 2mg film into quarters so it'll last me two days. .50 in the AM and the other around 4ish. Even when I forget my morning dose and remember way after past noon I don't feel any withdrawals coming on. That makes me think I could probably stop w/o too much discomfort. Just take the taper nice and slow. Give yourself 2 weeks between drops to let your body get used to the new lower dose. That is, once you figure out what is making you sick. My guess is it's not the Suboxone but something else. But then if there is nothing else than it must be. I'm no doctor or pharmacist so my opinion is just that, an opinion.

Welcome to the forum and we wish you success in your taper if you decide to stop.
Don't take yourself so damn seriously

Doggo31
New Poster
New Poster
Posts: 3
Joined: Sun Jun 28, 2020 1:04 pm

Re: Suboxone has started making me Nauseous. Anyone else?

Post by Doggo31 » Mon Jun 29, 2020 2:26 pm

Thanks for the response... I took 1 mg yesterday morning at around 6:00 am.... nausea all day on and off. Today I have not taken anything except a neurontin to help with the skin crawling feeling and no nausea. I’ve read lots of folks that get nauseas from Bupe? But I wasnt sure if it was something that developed for them like it did for
Me. I read some stuff that if you let
It dissolve and spit it out it can help which I may Try. I feel Ok right now and am going to try to ride this out, id like to taper as quickly as possible.

User avatar
jennjenn
Moderator
Moderator
Posts: 3090
Joined: Mon Sep 15, 2014 6:15 pm
Location: Tennessee

Re: Suboxone has started making me Nauseous. Anyone else?

Post by jennjenn » Sat Aug 08, 2020 10:12 am

The only ppl that I’ve heard getting sick from buprenorphine are the ppl who’s tolerance is too low for it. If you have stopped taking it enough to keep up with the dose you’re used to then imo you are letting your tolerance get too low. If your tolerance is low then take a lower dose or taper and stop. If you don’t need this medicine then taper. If you do need this medicine then find a lower dose that doesn’t make you nauseous. If it isn’t tolerance related then it isn’t the medicine making you sick imo.
Jennifer

Post Reply